Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Asymptotic equilibria in homogeneous and nonhomogeneous systems


Author: T. F. Bridgland
Journal: Proc. Amer. Math. Soc. 15 (1964), 131-135
MSC: Primary 34.20
DOI: https://doi.org/10.1090/S0002-9939-1964-0180724-2
MathSciNet review: 0180724
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] T. F. Bridgland, Jr., Asymptotic behavior of the solutions of nonhomogeneous differential equations, Proc. Amer. Math. Soc. 12 (1961), 546-552. MR 0126018 (23:A3315)
  • [2] -, Stability of linear signal transmission systems, SIAM Rev. 5 (1963), 7-32. MR 0160684 (28:3895)
  • [3] A. Wintner, On linear asymptotic equilibria, Amer. J. Math. 71 (1949), 853-858. MR 0033413 (11:437c)
  • [4] -, On a theorem of Bôcher in the theory of ordinary linear differential equations, Amer. J. Math. 76 (1954), 183-190. MR 0058800 (15:426c)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 34.20

Retrieve articles in all journals with MSC: 34.20


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1964-0180724-2
Article copyright: © Copyright 1964 American Mathematical Society

American Mathematical Society